# SDR CA120702010

- Difficulty date: June 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW306C
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Condition: Disconnected
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE RUDDER BIAS SUPPLY TUBE DISCONNECTED RESULTING IN THE RUDDER MOVING 20 DEGREES TO COMPENSATE FOR A PRECEIVED ENGINE POWER LOSS.  THE ENGINE WAS OPERATING IN AN EXPERIMENTAL CAPACITY AT MFG DEVELOPMENT OPERATIONS. INSPECTION REVEALED THE TUBE, B-NUT TO BE DISCONNECTED.  INVESTIGATION REVEALED AN ENGINE ASSY ERROR RELATED TO HUMAN FACTOR WHEREIN THE NUT HAD NOT BEEN FINAL TORQUED AND SAFETY WIRED.  MFG IS REVISING THE ASSY INSTRUCTIONS TO CLARIFY THE PROCESS AND TO ADD ADDITIONAL INSPECTION REQUIREMENTS. MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
